# SDR ASAA9559

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Part number: S103
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING  MAINTENANCE CHECK, THE OVERHEAD EMERGENCY LIGHTS FROM ROW 2 TO 6 WERE FOUND INOPERATIVE.  REPLACED THE BATTERIES AND LIGHTS OPERATED NORMALLY.  (W)
